July 29, 2014
Hidden Dangers of ADHD Medication
Medication for ADHD can cause a great deal of overdose for children that have ADHD. Their bodies will get addicted to the medication when they cannot do without them. If a patient stop taking it, their bodies will shut –down and start reacting in a strange way. These hidden symptoms can cause behavioral analysis that can evaluate the effect in medication that has form in the children body. It all starts from genetics, which cause ADHD, so it can be diagnose from the medication that can help the situation. This could be a good thing or a bad situation. The real risk factor of taking medication could start at birth or afterbirth. As an infant, toddler, teenager, even an adult they can be affected. As a parents, and when they are told ,what the diagnose of their infant is, it could be hard to except, at firsthand the parents are in sock and cannot believe this is happen in their family, and most of all to their baby boy or girl. All this happen as the year goes by, down through the years medication could cause many behaviors, and disorder within the child’s body. As a parent, one should watch all symptoms a to make sure it will not occur during the time the medication is given. Just to see, if there is any hidden dangers pertaining to the medication (APA.org). As a toddler the parent should be seeing the effect of the medication. However, if the child is, acting out, eating, sleeping, and also feeling differently (CDC, 2014). This could be a problem. Then we have the teenager, the parents should be able to observe some major behavior with attitude, which will cause hidden dangers to the brain, by the way the teenager is doing in school, different activity at home or not at home. He or she can be in trouble and the parents will not know. By now the children should be our main interests, which are under the umbrella of ADHD or ADD. Their personality can change at the...
Please join StudyMode to read the full document